# SDR R61A201610130585

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 33,332 hours, 20,797 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR LATCH SHOWS HAVE GEEN WHEN DOOR WAS CLOSED, LATCHED AND LOCKED. MAINTENANCE ADJUSTED R2 DOOR LOCK INDICATOR PER EMB AMM AND OPS CHECKED GOOD.
